# SDR SWIA200922093

- Difficulty date: May 2, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 14,464 hours, 13,061 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP HINGE BOX LUG CRACKED.  (C CHECK)  REPAIRED PER AMM.
